# SDR WX0A2014082672115

- Difficulty date: August 23, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N864GA
- Make and model: Doug MD 83
- Aircraft serial: 49912
- Aircraft time: 51,946 hours, 34,989 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9919604501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 1250 LONGERON 30 CORRODED.  REMOVED PREVIOUS REPAIR, FABRICATED & INSTALLED FRAME & REPAIR PARTS IAW SRM 53-03 FIG 2 A.  WORK ACCOMPLISHED ON WORK ORDER 1011099-1000-0087 M301 ITEM 400.
